Regularity products and spectra of proximity spaces
Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_1_a12,
author = {V. Polyakov},
title = {Regularity products and spectra of proximity spaces},
journal = {Doklady Akademii Nauk},
pages = {51--54},
year = {1964},
volume = {154},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a12/}
}
V. Polyakov. Regularity products and spectra of proximity spaces. Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a12/